메뉴 건너뛰기




Volumn 38, Issue 2, 1979, Pages 124-130

Integrable model of a nonlinear complex scalar field with nontrivial asymptotic behavior of soliton solutions

(1)  Getmanov, B S a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0346141745     PISSN: 00405779     EISSN: 15739333     Source Type: Journal    
DOI: 10.1007/BF01016833     Document Type: Article
Times cited : (15)

References (19)
  • 1
    • 84932826518 scopus 로고    scopus 로고
    • V. E. Korepin and L. D. Faddeev, Phys. Rep. (to be published).
  • 3
    • 84932837830 scopus 로고    scopus 로고
    • V. E. Zakharov, Chapter in the Book by I. A. Kunin: Theory of Elastic Media with Microscopic Structure [in Russian], Nauka (1976); V. E. Zakharov, in: Lecture Notes in Mathematics, Springer-Verlag (1977) (to be published).
  • 8
    • 84932760299 scopus 로고    scopus 로고
    • R. Hirota, in: Bäcklund Transformations, Nashville, Tennessee 1974 Proceedings (Lecture Notes in Mathematics, 515, 1976).
  • 19
    • 84932783235 scopus 로고    scopus 로고
    • B. S. Getmanov, Preprint JINR R2-10208 [in Russian], Dubna (1976).


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.